# SDR A6WA201542843

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 35,525 hours, 33,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT AT ROW 8, AFT SIDE INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-61-04.  OPS CHECKED GOOD.
